# SDR CALA9900825

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC70644515
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER 4TH T/E PANEL FROM FUSELAGE GOING O/B DELAMINATED.  THE PANEL WAS REMOVED, REPAIRED AND REINSTALLED IAW SRM 51-31-01 AND WO 99-0651 AND TRAVELER 105996.
